# SDR SWAA2022012709308

- Difficulty date: August 2, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 41,497 hours, 26,699 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT. WING O/B DEFLETOR RIB SEAL RETAINER BRACKET IS CRACKED AS MARKED. / LT WING O/B DEFLECTOR RIB BRACKET REMOVED AND REPLACED IAW BOEING 737 SRM 51-40-02-0G-0 FIGURE 8; FIGURE 3 SHEET 1; AND STEP 4B. ATAG: A55872
